Improving Angular Speed Uniformity by Reparameterization - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Computer Aided Geometric Design Year : 2013

Improving Angular Speed Uniformity by Reparameterization


We introduce the notion of angular speed uniformity as a quality measure for parameter-izations of plane curves and propose an algorithm to compute uniform reparameterizations for quadratic and cubic curves. We prove that only straight lines have uniform rational parameterizations. For any plane curve other than lines, we show how to find a rational reparameterization that has the maximum uniformity among all the rational parameterizations of the same degree. We also establish specific results for quadratic and certain cubic Bézier curves.
No file

Dates and versions

hal-00913378 , version 1 (03-12-2013)



Jing Yang, Dongming Wang, Hoon Hong. Improving Angular Speed Uniformity by Reparameterization. Computer Aided Geometric Design, 2013, 30 (7), pp.636-652. ⟨10.1016/j.cagd.2013.04.001⟩. ⟨hal-00913378⟩
106 View
0 Download



Gmail Facebook Twitter LinkedIn More